MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-4500, meniscal cinch, both implants failed to set.This was detected during an arthroscopic clearance, meniscus suture procedure on (b)(6) 2025.The procedure was completed successfully by using another new ar-4500.There was no patient harm, and no secondary procedure needed.The knot pusher/cutter type is ar-4515.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.One unpacked ar-4500, meniscal cinch, batch 15116180, was received for evaluation.Upon visual inspection, it was noted that the device arrived for evaluation with two trocars #1 attached.- functional testing was not performed due to the damage to the device.- the most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
MENISCAL CINCH
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21937703
Report Number1220246-2025-01808
Device Sequence Number7985211
Product Code GAT
UDI-Device Identifier00888867033535
UDI-Public(01)00888867033535(11)230713(17)280630(10)15116180
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH
Device Catalogue NumberAR-4500
Device Lot Number15116180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown